Vol 1, No 1 (2013)

January-December

Table of Contents

Articles

Analytical solution of an SEIV epidemic model by Homotopy Perturbation method PDF
saeed Islam, Syed Farasat Saddiq, gul zaman, Muhammad Altaf Khan, Sher Afzal Khan, Farooq Ahmad, Murad Ullah 1-7
Some sufficient conditions for alpha convex functions of order beta PDF
Muhammad Arif, Askar Ali, Jan Muhammad 8-12
EIGENVALUES, EIGENVECTORS AND THE CONJUGACY CLASSES OF THE PSEUDO-ORTHOGONAL GROUPS O(n,m) PDF
Naila Amir, Muneer Ahmad Rashid 13-24
Numerical solutions of SVEIRS model by meshless and finite difference methods PDF
Nadeem Haider 25-30
A General Class Of Estimators For Finite Population Mean In The Presence Of Non-Response When Using The Second Raw Moments PDF
MANZOOR KHAN, JAVID SHABBIR 31-48
Solution of an SEIR Epidemic Model in Fractional Order PDF
ANWAR ZEB, GUL ZAMAN, SHAHER MOMANI, VEDAT SUAT ERTÜRK 49-56
Stability analysis of a general SIR epidemic model PDF
Roman Ullah, Gul Zaman, Saeed Islam 57-61
THE TIME-MARCHING MESHLESS METHOD OF FUNDAMENTAL SOLUTIONS FOR WAVE EQUATION PDF
Marjan Uddin, Hazrat Ali 62-68


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.